# SDR UIEA2017020100127

- Difficulty date: January 29, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 88,146 hours, 24,364 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 212T31175
- Condition: Failed
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD BANG AT FL190 FOLLOWING BY CENTER BODY LEAK EICAS AND LOSS OF PRESSURIZATION.   REMOVED AND REPLACED AIR DUCT IN THE AFT CARGO BAY BS 1065 TO 1241 AND LEAK CHECKED GOOD IAW  AMM 36-11-00.
